# SDR HEEA0014984

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 3110 · Instrument Panel
- Part: Guard
- Part number: 407375038101
- Condition: Broken
- Location: Instrument Panel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

START/DISENGAGE GUARD BROKEN OFF
